# SDR IPXA2025120150436

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 27,725 hours, 17,215 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTED BOTH MAIN LANDING GEAR DOORS REMAINED OPEN.  JACKED AIRCRAFT ACCOMPLISHED NORMAL GEAR RETRACTION AND EXTENSION FOUND INDICATION OF LEFT MAIN GEAR DOOR AT FAULT REPLACED SWITCH 29GB REF AMM 32-00-00-0401 TEST GOOD ALSO ACCOMPLISHED NORMAL GEAR RETRACTION AND EXTENSION TEST REF AMM 32-31-00-501 CHECKS GOOD. C/W RII REQUIREMENTS (WITNESSED FINAL GEAR SWING) REF GMM 04-02.
